Thank you for your question and I recommend that you speak with your doctor
. It is difficult to know exactly what your problem is, but from your discussion it seems that it could be something known as dermatographism. As the words seem to say, this is from the words skin and writing, and comes from the fact that some people with this condition will be able to write on their skin by putting pressure on the skin. Some people with this condition will also have a tendency to develop hives
very easily, and can have other problems with their skin as well. In some cases, anti histamines can be helpful, and can help to decrease the amount of bruising and redness that can happen on the skin. In other cases, avoiding skin trauma can be the best thing to do. This condition comes from a problem in the skin itself, and is something that may persist for quite some time. Your doctor will be the best one to be able to help with this problem, as he or she can get a first hand look at the problem and ask you more detailed questions. There are other explanations as well, and so please speak with your doctor about this.